# SDR SIMA20120713005

- Difficulty date: July 13, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N507AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10059
- Aircraft time: 23,967 hours, 17,430 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: BF50384901
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND THE EMERGENCY LIGHT ABOVE THE SERVICE DOOR BROKEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EMERGENCY LIGHT HOUSING ASSEMBLY ABOVE THE SERVICE DOOR PER CRJ AMM 33-51-05.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
